@Article{WassimAbou-Jaoude_4_2019,
   author = "Wassim Abou-Jaoud{\'e} and Pedro T. Monteiro",
   title = "On Logical Bifurcation Diagrams",
   journal = "Journal of Theoretical Biology",
   volume = 466,
   pages = "39-63",
   year = 2019,
   month = apr,
   BibTexOrigem = "15416 www.Inesc-ID.pt 2020-07-10"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!